RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 5, Pages 685–690 (Mi mz5809)  

This article is cited in 1 scientific paper (total in 1 paper)

Isomorphism problem for semigroups with one defining relation

G. U. Oganesyan


Full text: PDF file (450 kB)

English version:
Mathematical Notes, 1984, 35:5, 360–363

Bibliographic databases:

UDC: 519.444
Received: 21.06.1983

Citation: G. U. Oganesyan, “Isomorphism problem for semigroups with one defining relation”, Mat. Zametki, 35:5 (1984), 685–690; Math. Notes, 35:5 (1984), 360–363

Citation in format AMSBIB
\Bibitem{Hov84}
\by G.~U.~Oganesyan
\paper Isomorphism problem for semigroups with one defining relation
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 5
\pages 685--690
\mathnet{http://mi.mathnet.ru/mz5809}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750808}
\zmath{https://zbmath.org/?q=an:0549.20035}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 5
\pages 360--363
\crossref{https://doi.org/10.1007/BF01137692}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100006}


Linking options:
  • http://mi.mathnet.ru/eng/mz5809
  • http://mi.mathnet.ru/eng/mz/v35/i5/p685

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Guba, “On the relationship between the problems of equality and divisibility of words for semigroups with a single defining relation”, Izv. Math., 61:6 (1997), 1137–1169  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:139
    Full text:62
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020